# SDR ASOA20130514314

- Difficulty date: May 14, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N12540
- Make and model: Emb EMB-145LR
- Aircraft serial: 537
- Aircraft time: 27,839 hours, 21,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: 14525994003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT "T" PROFILE BEYOND LIMITS.  R & R T PROFILE LT SIDE AT OMEGA BEAM.
